# SDR ZZDA2010014

- Difficulty date: January 10, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN CUSP GRILL CLIP, STA 500, LONG L18R, CORROSION.  ACCOMPLISHED CABIN CUSP GRILL CLIP REPLACEMENT PER B717 SRM 51-41-02.  SEE NR 5185.
